# SDR RAIA970124

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: L8523427
- Condition: Stuck
- Location: Lt Engine
- Part time: 11,616 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

STL - FLT 7073 - LEFT ENGINE OIL TEMP INDICATED HIGH.  MAINTENANCE REPLACED THE LEFT ENGINE VERNATHERM VALVE.  (M)
